Aggravated jock itch

Hi, I suffered from jock itch for a few months, i initially tried the Candid Dusting powder which helped a little but the itching was always back so then I took a anti fungal cream from pharmacy named Clobiprop NM which helped reducing the rashes but still they came back as soon as I stopped applying the cream. So after multiple Attempts I applied a stronger cream Clop GM which reduced the rash and itch but now the skin is turned white and it hurts and itches. Please suggest some cure or medication.
views-icons 181 Views bookmarks-icon 1 Bookmark Bookmark this Answer

Doctor Answers (1) on Aggravated jock itch

doctor profile image
Hi. Greetings. Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. Hope this helps. Further queries may be sent on follow up messaging. Dr Govind Suresh Mittal.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?